Open Access
Translator Disclaimer
2010 On the dimension of $H$-strata in quantum algebras
Jason Bell, Stéphane Launois
Algebra Number Theory 4(2): 175-200 (2010). DOI: 10.2140/ant.2010.4.175


We study the topology of the prime spectrum of an algebra supporting a rational torus action. More precisely, we study inclusions between prime ideals that are torus-invariant using the H-stratification theory of Goodearl and Letzter on the one hand, and the theory of deleting derivations of Cauchon on the other. We also give a formula for the dimensions of the H-strata described by Goodearl and Letzter. We apply the results obtained to the algebra of m×n generic quantum matrices to show that the dimensions of the H-strata are bounded above by the minimum of m and n, and that all values between 0 and this bound are achieved.


Download Citation

Jason Bell. Stéphane Launois. "On the dimension of $H$-strata in quantum algebras." Algebra Number Theory 4 (2) 175 - 200, 2010.


Received: 9 March 2009; Revised: 14 October 2009; Accepted: 26 November 2009; Published: 2010
First available in Project Euclid: 20 December 2017

zbMATH: 1226.16024
MathSciNet: MR2592018
Digital Object Identifier: 10.2140/ant.2010.4.175

Primary: 16W35
Secondary: 20G42

Keywords: prime spectrum , quantum matrices , stratification , Zariski topology

Rights: Copyright © 2010 Mathematical Sciences Publishers


Vol.4 • No. 2 • 2010
Back to Top